Dr Misha Feigin

  • Senior Lecturer (Mathematics)

telephone: 01413306293
email: Misha.Feigin@glasgow.ac.uk

Research interests

Research Interests

The area of my research is the theory of integrable systems in relations with algebra, geometry and mathematical physics.

More concretely, I am working on quantum integrable systems of Calogero-Moser type and their relativistic analogues known as Ruijsenaars-Macdonald operators, Baker-Akhiezer functions and Darboux transformations in many dimensions, Hadamard's problem in the theory of Huygens' Principle, Coxeter and other hyperplane arrangements, rings of quasi-invariants, representations of Cherednik algebras, Frobenius manifolds, WDVV equations, theory of random matrices.

Research Groups


Publications

List by: Type | Date

Jump to: 2019 | 2018 | 2016 | 2015 | 2014 | 2013 | 2012 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 1999 | 1998 | 1996
Number of items: 28.

2019

Antoniou, G. and Feigin, M. (2019) Supersymmetric V-systems. Journal of High Energy Physics, 2019, 115. (doi:10.1007/JHEP02(2019)115)

2018

Feigin, M. V. and Veselov, A. P. (2018) ∨-systems, holonomy lie algebras, and logarithmic vector fields. International Mathematics Research Notices, 2018(7), pp. 2070-2098. (doi:10.1093/imrn/rnw289)

2016

Feigin, M. (2016) The Hilbert series of Λr,s(m). Appendix in Etingof, P., Rains, E. On Cohen–Macaulayness of algebras generated by generalized power sums. Communications in Mathematical Physics, 347(1), pp. 163-182. (doi:10.1007/s00220-016-2657-0)

Adler, V.E. et al. (2016) Alexander Petrovich Veselov (on his 60th birthday). Russian Mathematical Surveys, 71(6), pp. 1159-1176. (doi:10.1070/RM9734)

2015

Feigin, M. and Hakobyan, T. (2015) On Dunkl angular momenta algebra. Journal of High Energy Physics, 2015, 107. (doi:10.1007/JHEP11(2015)107)

Feigin, M. (2015) Propagation of sound waves. In: Andreev, N.N., Konovalov, S.P. and Panyunin, N.M. (eds.) Mathematical Essence [in Russian]. Mathematical Etudes. Institute of Mathematics of the Russian Academy of Sciences. ISBN 9785906825001

2014

Feigin, M. and Johnston, D. (2014) A class of Baker-Akhiezer arrangements. Communications in Mathematical Physics, 328(3), pp. 1117-1157. (doi:10.1007/s00220-014-1921-4)

Feigin, M. and Silantyev, A. (2014) Generalized Macdonald-Ruijsenaars systems. Advances in Mathematics, 250, pp. 144-192. (doi:10.1016/j.aim.2013.09.001)

2013

Feigin, M., Lechtenfeld, O. and Polychronakos, A. (2013) The quantum angular Calogero-Moser model. Journal of High Energy Physics, 2013(162), (doi:10.1007/JHEP07(2013)162)

Feigin, M.V., Hallnäs, M.A. and Veselov, A.P. (2013) Baker-Akhiezer functions and generalised Macdonald-Mehta integrals. Journal of Mathematical Physics, 54(5), 052106. (doi:10.1063/1.4804615)

2012

Feigin, M. and Silantyev, A. (2012) Singular polynomials from orbit spaces. Compositio Mathematica, 148(6), pp. 1867-1879. (doi:10.1112/S0010437X1200036X)

Feigin, M. (2012) Generalized Calogero–Moser systems from rational Cherednik algebras. Selecta Mathematica - New Series, 18(1), pp. 253-281. (doi:10.1007/s00029-011-0074-y)

Feigin, M. and Shramov, C. (2012) On unitary submodules in the polynomial representations of rational cherednik algebras. International Mathematics Research Notices, 15, pp. 3375-3414. (doi:10.1093/imrn/rnr140)

2009

Feigin, M., Korff, C. and Strachan, I. (2009) Workshop island 3: algebraic aspects of integrability. Introduction to an additional volume of selected papers arising from the conference on algebraic aspects of integrable systems, Island 3, Islay 2007. Glasgow Mathematical Journal, 51(A), pp. 1-3. (doi:10.1017/S0017089508004734)

Feigin, M. (2009) Trigonometric solutions of WDVV equations and generalized Calogero-Moser-Sutherland systems. Symmetry, Integrability and Geometry: Methods and Applications, 5, 088. (doi:10.3842/SIGMA.2009.088)

2008

Feigin, M. and Veselov, A.P. (2008) On the geometry of V-systems. In: Buchstaber, V.M. and Krichever, I.M. (eds.) Geometry, Topology, and Mathematical Physics: S. P. Novikov's Seminar: 2006-2007. Series: American Mathematical Society translations; series 2 (224). American Mathematical Society: Providence, R.I., USA, pp. 111-124. ISBN 9780821846742

2007

Feigin, M. and Veselov, A.P. (2007) Logarithmic Frobenius structures and Coxeter discriminants. Advances in Mathematics, 212(1), pp. 143-162. (doi:10.1016/j.aim.2006.08.010)

2006

Feigin, M. (2006) On the logarithmic solutions of the WDVV equations. Czechoslovak Journal of Physics, 56(10-11), pp. 1149-1153. (doi:10.1007/s10582-006-0416-8)

Chen, Y. and Feigin, M. (2006) Painlevé IV and degenerate Gaussian unitary ensembles. Journal of Physics A: Mathematical and General, 39(40), pp. 12381-12393. (doi:10.1088/0305-4470/39/40/007)

2005

Feigin, M. (2005) Bispectrality for deformed Calogero­-Moser­-Sutherland systems. Journal of Nonlinear Mathematical Physics, 12(Supple), pp. 95-136. (doi:10.2991/jnmp.2005.12.s2.8)

2004

Feigin, M. (2004) Quasi-invariants of dihedral systems. Mathematical Notes, 76(5), pp. 723-737. (doi:10.1023/B:MATN.0000049671.38147.7e)

2003

Feigin, M. (2003) Intertwining relations for the spherical parts of generalized Calogero operators. Theoretical and Mathematical Physics, 135(1), pp. 497-509. (doi:10.1023/A:1023231402145)

Feigin, M. and Veselov, A.P. (2003) Quasi-invariants and quantum integrals of the deformed Calogero-Moser systems. International Mathematics Research Notices, 2003(46), pp. 2487-2511. (doi:10.1155/S1073792803130826)

2002

Feigin, M. and Veselov, A.P. (2002) Quasi-invariants of Coxeter groups and m-harmonic polynomials. International Mathematics Research Notices, 2002(10), pp. 521-545. (doi:10.1155/S1073792802106064)

1999

Feigin, M.V. (1999) Singular operators satisfying an intertwining relation. Theoretical and Mathematical Physics, 121(2), pp. 1478-1483.

Chalykh, O.A., Feigin, M.V. and Veselov, A.P. (1999) Multidimensional Baker-Akhiezer functions and Huygens' principle. Communications in Mathematical Physics, 206(3), pp. 533-566. (doi:10.1007/PL00005521)

1998

Chalykh, O.A., Feigin, M. and Veselov, A.P. (1998) New integrable generalizations of Calogero-Moser quantum problem. Journal of Mathematical Physics, 39(2), pp. 695-703. (doi:10.1063/1.532347)

1996

Chalykh, A.P., Feigin, M.V. and Veselov, A.P. (1996) New integrable deformations of quantum Calogero-Moser problem. Russian Mathematics Surveys, 51(3), pp. 573-574. (doi:10.1070/RM1996v051n03ABEH002956)

This list was generated on Sun May 26 17:04:48 2019 BST.
Number of items: 28.

Articles

Antoniou, G. and Feigin, M. (2019) Supersymmetric V-systems. Journal of High Energy Physics, 2019, 115. (doi:10.1007/JHEP02(2019)115)

Feigin, M. V. and Veselov, A. P. (2018) ∨-systems, holonomy lie algebras, and logarithmic vector fields. International Mathematics Research Notices, 2018(7), pp. 2070-2098. (doi:10.1093/imrn/rnw289)

Feigin, M. (2016) The Hilbert series of Λr,s(m). Appendix in Etingof, P., Rains, E. On Cohen–Macaulayness of algebras generated by generalized power sums. Communications in Mathematical Physics, 347(1), pp. 163-182. (doi:10.1007/s00220-016-2657-0)

Adler, V.E. et al. (2016) Alexander Petrovich Veselov (on his 60th birthday). Russian Mathematical Surveys, 71(6), pp. 1159-1176. (doi:10.1070/RM9734)

Feigin, M. and Hakobyan, T. (2015) On Dunkl angular momenta algebra. Journal of High Energy Physics, 2015, 107. (doi:10.1007/JHEP11(2015)107)

Feigin, M. and Johnston, D. (2014) A class of Baker-Akhiezer arrangements. Communications in Mathematical Physics, 328(3), pp. 1117-1157. (doi:10.1007/s00220-014-1921-4)

Feigin, M. and Silantyev, A. (2014) Generalized Macdonald-Ruijsenaars systems. Advances in Mathematics, 250, pp. 144-192. (doi:10.1016/j.aim.2013.09.001)

Feigin, M., Lechtenfeld, O. and Polychronakos, A. (2013) The quantum angular Calogero-Moser model. Journal of High Energy Physics, 2013(162), (doi:10.1007/JHEP07(2013)162)

Feigin, M.V., Hallnäs, M.A. and Veselov, A.P. (2013) Baker-Akhiezer functions and generalised Macdonald-Mehta integrals. Journal of Mathematical Physics, 54(5), 052106. (doi:10.1063/1.4804615)

Feigin, M. and Silantyev, A. (2012) Singular polynomials from orbit spaces. Compositio Mathematica, 148(6), pp. 1867-1879. (doi:10.1112/S0010437X1200036X)

Feigin, M. (2012) Generalized Calogero–Moser systems from rational Cherednik algebras. Selecta Mathematica - New Series, 18(1), pp. 253-281. (doi:10.1007/s00029-011-0074-y)

Feigin, M. and Shramov, C. (2012) On unitary submodules in the polynomial representations of rational cherednik algebras. International Mathematics Research Notices, 15, pp. 3375-3414. (doi:10.1093/imrn/rnr140)

Feigin, M., Korff, C. and Strachan, I. (2009) Workshop island 3: algebraic aspects of integrability. Introduction to an additional volume of selected papers arising from the conference on algebraic aspects of integrable systems, Island 3, Islay 2007. Glasgow Mathematical Journal, 51(A), pp. 1-3. (doi:10.1017/S0017089508004734)

Feigin, M. (2009) Trigonometric solutions of WDVV equations and generalized Calogero-Moser-Sutherland systems. Symmetry, Integrability and Geometry: Methods and Applications, 5, 088. (doi:10.3842/SIGMA.2009.088)

Feigin, M. and Veselov, A.P. (2007) Logarithmic Frobenius structures and Coxeter discriminants. Advances in Mathematics, 212(1), pp. 143-162. (doi:10.1016/j.aim.2006.08.010)

Feigin, M. (2006) On the logarithmic solutions of the WDVV equations. Czechoslovak Journal of Physics, 56(10-11), pp. 1149-1153. (doi:10.1007/s10582-006-0416-8)

Chen, Y. and Feigin, M. (2006) Painlevé IV and degenerate Gaussian unitary ensembles. Journal of Physics A: Mathematical and General, 39(40), pp. 12381-12393. (doi:10.1088/0305-4470/39/40/007)

Feigin, M. (2005) Bispectrality for deformed Calogero­-Moser­-Sutherland systems. Journal of Nonlinear Mathematical Physics, 12(Supple), pp. 95-136. (doi:10.2991/jnmp.2005.12.s2.8)

Feigin, M. (2004) Quasi-invariants of dihedral systems. Mathematical Notes, 76(5), pp. 723-737. (doi:10.1023/B:MATN.0000049671.38147.7e)

Feigin, M. (2003) Intertwining relations for the spherical parts of generalized Calogero operators. Theoretical and Mathematical Physics, 135(1), pp. 497-509. (doi:10.1023/A:1023231402145)

Feigin, M. and Veselov, A.P. (2003) Quasi-invariants and quantum integrals of the deformed Calogero-Moser systems. International Mathematics Research Notices, 2003(46), pp. 2487-2511. (doi:10.1155/S1073792803130826)

Feigin, M. and Veselov, A.P. (2002) Quasi-invariants of Coxeter groups and m-harmonic polynomials. International Mathematics Research Notices, 2002(10), pp. 521-545. (doi:10.1155/S1073792802106064)

Feigin, M.V. (1999) Singular operators satisfying an intertwining relation. Theoretical and Mathematical Physics, 121(2), pp. 1478-1483.

Chalykh, O.A., Feigin, M.V. and Veselov, A.P. (1999) Multidimensional Baker-Akhiezer functions and Huygens' principle. Communications in Mathematical Physics, 206(3), pp. 533-566. (doi:10.1007/PL00005521)

Chalykh, O.A., Feigin, M. and Veselov, A.P. (1998) New integrable generalizations of Calogero-Moser quantum problem. Journal of Mathematical Physics, 39(2), pp. 695-703. (doi:10.1063/1.532347)

Chalykh, A.P., Feigin, M.V. and Veselov, A.P. (1996) New integrable deformations of quantum Calogero-Moser problem. Russian Mathematics Surveys, 51(3), pp. 573-574. (doi:10.1070/RM1996v051n03ABEH002956)

Book Sections

Feigin, M. (2015) Propagation of sound waves. In: Andreev, N.N., Konovalov, S.P. and Panyunin, N.M. (eds.) Mathematical Essence [in Russian]. Mathematical Etudes. Institute of Mathematics of the Russian Academy of Sciences. ISBN 9785906825001

Feigin, M. and Veselov, A.P. (2008) On the geometry of V-systems. In: Buchstaber, V.M. and Krichever, I.M. (eds.) Geometry, Topology, and Mathematical Physics: S. P. Novikov's Seminar: 2006-2007. Series: American Mathematical Society translations; series 2 (224). American Mathematical Society: Providence, R.I., USA, pp. 111-124. ISBN 9780821846742

This list was generated on Sun May 26 17:04:48 2019 BST.

Grants

2014 LMS grant for Collaborative series of workshops on Classical and Quantum Integrability to take place in Glasgow, Leeds, Loughborough, £2000

2014 GMJT grant "Recent directions in representation theory", joint with Prof. I. Gordon, £900

2013 LMS grant for Collaborative series of workshops on Classical and Quantum Integrability to take place in Glasgow, Leeds, Loughborough, £2000

2013 GMJT grant “Workshop on integrable systems”, joint with Dr A. Brochier, £1300

2013 GMJT grant “Cherednik algebras, Macdonald functions and geometry”, joint with Dr C. Korff, £1300

2012 LMS grant for Collaborative series of workshops on Classical and Quantum Integrability to take place in Edinburgh, Leeds, Loughborough, £2000

2011-2014 Royal Society grant “From elliptic systems to Frobenius manifolds – 6d theories and AGT”, a team grant for a joint project with ITEP (Moscow), PI, £11,850

2011 LMS grant for Invited Lecture Series 2012 by Prof. A. Borodin, £4000

2011 EMS grant for supporting lectures for the LMS Invited Lecture series, £960

2011 LMS grant for Collaborative series of workshops on Classical and Quantum Integrability to take place in Glasgow, Leeds, Loughborough, £1400

2008-2011  EPSRC  grant “Calogero-Moser systems, Cherednik algebras and Frobenius structures”,  awarded value at 80% of FEC  £292,863

2008 GMJT conference grant, £800

2007  European Science Foundation grant for Island 3 conference,  €11,500

 

 


Supervision

Current PhD students

Maali Alkadhem
Georgios Antoniou


Teaching

4H Projects "Oil extraction and algebraic domains", "From orthogonal polynomials to random matrices".

2F "Foundations of Pure Mathematics"

4H "Further Complex Analysis"